# SDR AALA2020060539004

- Difficulty date: June 2, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 7,499 hours, 836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - REMOTE WELS (WIRELESS EMERGENCY LIGHTING SYSTEM) CONTROL UNIT (WCU), CLASS 01, HAS INTERNAL FAULT AND IS ACTIVE.  REMOVED AND REPLACED NR 1 WELS UNIT PER AMM 33-51-07.
